Translator Disclaimer
February 1996 Asymptotic properties of estimators for autoregressive models with errors in variables
Kamal C. Chanda
Ann. Statist. 24(1): 423-430 (February 1996). DOI: 10.1214/aos/1033066218

Abstract

Let ${X_t, t \epsilon \mathbb{Z}}$ be an observable strictly stationary sequence of random variables and let $X_t = U_t + \varepsilon_t$, where ${U_t}$ is an AR (p) and ${\varepsilon_t}$ is a strictly stationary sequence representing errors of measurement in ${X_t}$, with $E{\varepsilon_1} = 0$. Under some broad assumptions on ${\varepsilon_t}$ we establish the consistency properties as well as the rates of convergence for the standard estimators for the autoregressive parameters computed from a set of modified Yule-Walker equations.

Citation

Download Citation

Kamal C. Chanda. "Asymptotic properties of estimators for autoregressive models with errors in variables." Ann. Statist. 24 (1) 423 - 430, February 1996. https://doi.org/10.1214/aos/1033066218

Information

Published: February 1996
First available in Project Euclid: 26 September 2002

zbMATH: 0853.62070
MathSciNet: MR1389899
Digital Object Identifier: 10.1214/aos/1033066218

Subjects:
Primary: 62M10
Secondary: 62F12

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.24 • No. 1 • February 1996
Back to Top